# SDR SWAA2023053029670

- Difficulty date: April 20, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 95.96 RT HORIZONTAL STAB 2023-282433<[01] REPLACED RIB LE STA 95.96 RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET:10 REV:A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
